| Catalog Number |
RBY2C2457 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-01931.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils.During the procedure, the physician successfully placed multiple ruby coils using a lantern delivery microcatheter (lantern).The physician then felt resistance while advancing two ruby coils through the lantern and, therefore, the ruby coils were removed.The procedure was completed using new ruby coils and the same lantern.There was no report of an adverse effect to the patient.